MathSciNet Relay Station
MathSciNet bibliographic data
MR310479 (46 #9577) 35S10
Strauss, Monty J. Generalizations of results of Agmon and Nirenberg to the Cauchy problem for evolution equations. Proc. Amer. Math. Soc. 35 (1972), 431–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement